2nd International DKFZ Conference on Cancer Prevention 2020

Europe/Berlin
Communication Center (German Cancer Research Center)

Communication Center

German Cancer Research Center

Im Neuenheimer Feld 280 69120 Heidelberg Germany
Description

 

SESSIONS / TOPICS

  • Session 1: Secondary Prevention I
  • Session 2: Secondary Prevention II
  • Session 3: Primary Prevention I
  • Session 4: Primary Prevention II
  • Session 5: Tertiary Prevention

Satellite Workshops on Prostate Cancer organized by PROBASE

 

KEYNOTE SPEAKER

  • KEYNOTE SPEAKER, USA
  • KEYNOTE SPEAKER, GB
  • KEYNOTE SPEAKER, CHINA
  • KEYNOTE SPEAKER,  GERMANY

 

Program Commitee

Michael Baumann

Peter Albers

Sebastian Bickelhaupt

Hermann Brenner

Ulrike Haug

Ernest Hawk

Rudolf Kaaks

Ute Mons

Ulrike Peters

Thomas Seufferlein

Karen Steindorf

Elisabete Weiderpass

Registration
Speaker's registration
Participants
  • Beatriz Carvalho
  • Elisabete Weiderpass
  • Hermann Brenner
  • Karen Steindorf
  • Lars Schimmöller
  • Michael Baumann
  • Monique J. Roobol
  • Rebecca Fitzgerald
  • Silvia de Sanjose
  • Suzette Delaloge
  • Timothy Rebbeck
  • Ulrike Peters
  • Thursday, 17 September
    • 09:00 10:00
      Registration 1h Communication Center

      Communication Center

      German Cancer Research Center

      Im Neuenheimer Feld 280 69120 Heidelberg Germany
    • 11:00 11:30
      Coffee break 30m Communication Center

      Communication Center

      German Cancer Research Center

      Im Neuenheimer Feld 280 69120 Heidelberg Germany
    • 11:30 12:30
      Session 1 Communication Center

      Communication Center

      German Cancer Research Center

      Im Neuenheimer Feld 280 69120 Heidelberg Germany
      • 11:30
        Keynote 30m
      • 12:00
        Talk 15m
    • 12:30 14:00
      Lunch break 1h 30m Communication Center

      Communication Center

      German Cancer Research Center

      Im Neuenheimer Feld 280 69120 Heidelberg Germany
    • 14:00 15:30
      Session 2 Communication Center

      Communication Center

      German Cancer Research Center

      Im Neuenheimer Feld 280 69120 Heidelberg Germany
      • 14:00
        Keynote 30m
      • 14:30
        Talk 15m
      • 14:45
        Talk 15m
      • 15:15
        Talk 15m
    • 15:30 16:15
      Coffee break 45m Communication Center

      Communication Center

      German Cancer Research Center

      Im Neuenheimer Feld 280 69120 Heidelberg Germany
    • 16:15 17:45
      Session 3 Communication Center

      Communication Center

      German Cancer Research Center

      Im Neuenheimer Feld 280 69120 Heidelberg Germany
      • 16:15
        Keynote 30m
      • 16:45
        Talk 15m
      • 17:00
        Talk 15m
      • 17:15
        Talk 15m
    • 17:45 19:15
      Get-together 1h 30m Communication Center

      Communication Center

      German Cancer Research Center

      Im Neuenheimer Feld 280 69120 Heidelberg Germany
  • Friday, 18 September
    • 09:00 10:00
      Session 4 Communication Center

      Communication Center

      German Cancer Research Center

      Im Neuenheimer Feld 280 69120 Heidelberg Germany
      • 09:00
        Keynote 30m
      • 09:30
        Talk 15m
    • 10:00 11:00
      Coffee break 1h Communication Center

      Communication Center

      German Cancer Research Center

      Im Neuenheimer Feld 280 69120 Heidelberg Germany
    • 11:00 13:15
      Session 5 Communication Center

      Communication Center

      German Cancer Research Center

      Im Neuenheimer Feld 280 69120 Heidelberg Germany
      • 11:00
        Keynote 30m
      • 11:30
        Talk 15m
      • 11:45
        Talk 15m
    • 13:15 14:15
      Light Lunch 1h Communication Center

      Communication Center

      German Cancer Research Center

      Im Neuenheimer Feld 280 69120 Heidelberg Germany